Alert archive / Colorado / Flash Flood Watches in 2011
Flash Flood Watch 8, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood watch at Jul 19, 2011, 11:13 AM MDT for 9 counties in Colorado. It took effect at Jul 19, 2011, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2011, 11:13 AM MDT (17:13 UTC)
- In effect from
- Jul 19, 2011, 12:00 PM MDT
- Expired
- Jul 19, 2011, 8:30 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
- Flood severity
- None
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 5.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1803 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
405 WGUS65 KBOU 191713 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 1113 AM MDT TUE JUL 19 2011 COZ033>035-200115- /O.NEW.KBOU.FF.A.0008.110719T1800Z-110720T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK... ESTES PARK...GLENDEVEY...NEDERLAND...RED FEATHER LAKES 1113 AM MDT TUE JUL 19 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO AND NORTH CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO...INDIAN PEAKS/MOUNTAINS OF SUMMIT COUNTY/KENOSHA MOUNTAINS/EAST SLOPE MOSQUITO RANGE. IN NORTH CENTRAL COLORADO...NORTHERN FRONT RANGE FOOTHILLS AND RABBIT EARS/MEDICINE BOW RANGES/ROCKY MOUNTAIN NATIONAL PARK. * THROUGH THIS EVENING THUNDERSTORMS WILL AGAIN DEVELOP ACROSS THE MOUNTAINS THIS AFTERNOON...MOVING ACROSS THE NORTHERN FRONT RANGE FOOTHILLS BY THE EVENING. IN ADDITION...A WEATHER DISTURBANCE WILL MOVE ACROSS THE AREA...ENHANCING THE STORMS. THE STORMS WILL BE CAPABLE OF PRODUCING UP TO TWO INCHES OF RAIN IN AN HOUR. THERE IS A POSSIBILITY OF STORMS MOVING REPEATEDLY ACROSS THE SAME AREA. THE HEAVY RAIN COULD CAUSE FLASH FLOODING...ESPECIALLY ACROSS THE BURN AREAS OF BOULDER AND LARIMER COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ LESZCYNSKI/COOPER
2 follow-up statements
109 WGUS65 KBOU 192353 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 553 PM MDT TUE JUL 19 2011 COZ033>035-200600- /O.CON.KBOU.FF.A.0008.000000T0000Z-110720T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK... ESTES PARK...GLENDEVEY...NEDERLAND...RED FEATHER LAKES 553 PM MDT TUE JUL 19 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL COLORADO AND NORTH CENTRAL COLORADO... INCLUDING THE FOLLOWING AREAS...IN CENTRAL COLORADO...INDIAN PEAKS/MOUNTAINS OF SUMMIT COUNTY/KENOSHA MOUNTAINS/EAST SLOPE MOSQUITO RANGE. IN NORTH CENTRAL COLORADO...NORTHERN FRONT RANGE FOOTHILLS AND RABBIT EARS/MEDICINE BOW RANGES/ROCKY MOUNTAIN NATIONAL PARK. * UNTIL MIDNIGHT MDT TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS THE FOOTHILLS OF BOULDER AND LARIMER COUNTIES THROUGH THE EVENING...WHILE OTHER STORMS ARE EXPECTED TO MOVE OVER THE MOUNTAINS. THE STORMS WILL BE CAPABLE OF PRODUCING UP TO TWO INCHES OF RAIN IN AN HOUR. THERE REMAINS A POSSIBILITY OF STORMS MOVING REPEATEDLY ACROSS THE SAME AREA. THE HEAVY RAIN COULD CAUSE FLASH FLOODING...ESPECIALLY ACROSS THE BURN AREAS OF BOULDER AND LARIMER COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... ...REPEAT THIS IS A WATCH AND NOT A WARNING... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE...BUT NOT IMMINENT...WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD KEEP AN EYE ON THE WEATHER AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLASH FLOODING OCCUR...OR IF A FLASH FLOOD WARNING IS ISSUED. && $$ LESZCYNSKI
557 WGUS65 KBOU 200230 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER CO 830 PM MDT TUE JUL 19 2011 COZ033>035-200330- /O.CAN.KBOU.FF.A.0008.000000T0000Z-110720T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- INCLUDING...CAMERON PASS...LARAMIE AND MEDICINE BOW MOUNTAINS... RABBIT EARS RANGE...ROCKY MOUNTAIN NATIONAL PARK... WILLOW CREEK PASS...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK... ESTES PARK...GLENDEVEY...NEDERLAND...RED FEATHER LAKES 830 PM MDT TUE JUL 19 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL COLORADO AND NORTH CENTRAL COLORADO HAS BEEN CANCELLED. THERE WILL BE A CHANCE OFSHOWERS AND THUNDERSTORMS OVERNIGHT HOWEVER THE THREAT OF FLASH FLOODING HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Jul 19, 10:29 AM MDT, 44 minutes earlier.
Area forecast discussion, Jul 19, 10:29 AM MDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 1029 AM MDT TUE JUL 19 2011 .UPDATE... && .SHORT TERM...THE SHORT WAVE OF THE DAY APPEARS TO BE NEAR THE FOUR CORNERS AREA THIS MORNING. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE MOUNTAINS AND FOOTHILLS AFTER 18Z...WITH THE FOCUS SHIFTING TO THE URBAN CORRIDOR AND NORTHEAST PLAINS AFTER 22Z. STORM MOTION THIS AFTN ARE PROGGED TO BE TO THE THE NORTHEAST AROUND 8 KTS. WET MICROBURSTS WITH HEAVY RAIN THE MAIN ISSUE. THE GREATEST TSTM COVERAGE APPEARS TO BE LATE THIS AFTN AND EVENING. MAIN CONCERN TODAY WILL BE THE MOUNTAINS AND FOOTHILLS. HEAVY RAIN LAST NIGHT HAS ALLOWED THE BLUE RIVER TO REMAIN CLOSE TO FLOOD STAGE. ADDITIONAL RAINFALL MAY PUSH OTHER RIVERS RUNNING HIGH TO FLOOD STAGE. AS A RESULT WILL ISSUE A FLASH FLOOD WATCH FOR ZONES 33>35 FROM NOON TODAY TO MIDNIGHT TONIGHT. .AVIATION...CURRENT TIMING OF THE PRVS DISCUSSION STILL LOOKS ON TRACK SO NO BIG CHANGES TO THE ONGOING TAF FOR DENVER...WITH TSTMS MOVING THROUGH DENVER INTERNATIONAL AIRPORT AFTER 22Z. && .HYDROLOGY...TIMING WISE...THE MDLS APPEAR TO DEVELOP SOME PCPN OVER THE FOOTHILLS BY 20Z...WITH THE MAIN LIFT ASSOCIATED WITH THE UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION AROUND 00Z. THE GREATEST THUNDERSTORMS COVERAGE WILL BE AROUND 00Z. FLASH FLOOD THREAT WILL INCREASE FOR THE FRONT RANGE FOOTHILLS TODAY...ESPECIALLY FOR THE FOUR MILE BURN AREA. THE STRONGER STORMS COULD PRODUCE 1 TO 2 INCHES OF RAIN IN LESS THAN ONE HOUR. ADDITIONAL RAINFALL ON ALREADY SWOLLEN RIVERS IN SUMMIT AND GRAND COUNTIES MAY ALSO LEAD TO FLASH FLOODING. AS A RESULT WILL ISSUE A FLASH FLOOD WATCH FOR ZONES 33>35 FROM NOON TODAY TO MIDNIGHT TONIGHT. && .PREV DISCUSSION... /ISSUED 358 AM MDT TUE JUL 19 2011/ SHORT TERM...STRONG UPPER LEVEL HIGH OVER THE CENTRAL U.S. WILL SHIFT EAST TODAY AS AN UPPER LEVEL TROUGH MOVES OVER THE PACIFIC NORTHWEST. THIS WILL CAUSE THE SOUTHERLY FLOW ALOFT OVER COLORADO TO SHIFT TO THE SOUTHWEST. THIS FLOW WILL PUSH SOME STORMS THAT FORM OVER THE HIGHER TERRAIN OVER THE FRONT RANGE URBAN CORRIDOR. A SHORT WAVE CURRENTLY OVER NORTHEAST ARIZONA WILL ROTATE NORTHEAST OVER COLORADO TODAY. THIS WILL HELP TO TRIGGER STORM DEVELOPMENT...EVEN EXPECT SOME STORMS TO FORM OFF OF THE HIGHER TERRAIN. BEST LIFT FROM THE WAVE WILL OCCUR THIS EVENING SO MAY HAVE TO WAIT LATE IN THE DAY FOR STORMS TO FORM OFF OF THE HIGHER TERRAIN. CAPES TODAY WILL BE 700-1400 J/KG. PRECIPITABLE WATER VALUES OVER THE HIGHER TERRAIN WILL BE 0.7-1.00 INCHES...WITH 1.00 TO 1.30 OVER THE URBAN CORRIDOR AND EASTERN PLAINS. SHEAR WILL NOT BE THAT GREAT TODAY SO EXPECT THE MAIN THREAT WILL AGAIN BE HEAVY RAIN WITH THE STORMS. STORMS WILL MOVE NORTH-NORTHEAST AT 10-15 KNOTS...NOT VERY FAST BUT FAST ENOUGH THAT FLASH FLOODING WILL NOT BE A CONCERN UNLESS CELLS TRAIN OVER THE SAME AREA. WILL KEEP POPS IN THE FORECAST FOR AFTER MIDNIGHT TONIGHT BECAUSE OF THE SHORT WAVE PASSING OVER THE STATE. THIS WAVE IS STILL PRODUCING CONVECTION OVER THE FOUR CORNER AT THIS TIME. TEMPERATURES TODAY WILL BE VERY WARM AGAIN WITH MID TO UPPER 90S ACROSS NORTHEAST COLORADO. LONG TERM...THE TROPICAL CONNECT/MONSOONAL MOISTURE PLUME WILL GENERALLY REMAIN OVER NEW MEXICO AND COLORADO FOR WEDNESDAY AND THURSDAY ACCORDING TO THE MODELS...BUT WITH SUBTLE CHANGES IN ITS DEPTH AND POSITION EACH DAY. MODELS SHOW THE PLUME TAKING A RIGHT TURN AWAY FROM NERN COLORADO EARLY ON WEDNESDAY AS INDICATED BY LOWER PRECIPITABLE WATER VALUES...850-500MB THETA-E VALUES AND SPECIFIC HUMIDITY VALUES ACROSS THE AREA DURING THE DAY. THIS IS REFLECTED BY LOWER PRECIP PROBS OFFERED BY THE MOS GUIDANCE. THE SOMEWHAT DRIER CONDITIONS ON WEDNESDAY IS DUE IN PART TO A W-SWLY FLOW ALOFT BROUGHT ABOUT BY A BROAD UPPER TROUGH PASSING TO OUR NORTH. HOWEVER BY LATE AFTERNOON OR EARLY EVENING...MODELS SHOW THE BNDRY LAYER FLOW ON THE PLAINS GOING EAST-SOUTHEASTERLY WHICH QUICKLY ADVECTS INCREASING AMOUNTS OF MOIST AIR UP AGAINST THE FRONT RANGE. SUSPECT WE/LL SEE A RATHER QUICK INCREASE IN CONVECTIVE DEVELOPMENT OVER AND ALONG THE FRONT RANGE AROUND 00Z/THU. ONCE AGAIN HEAVY RAINFALL APPEARS TO BE THE MAIN CONCERN WITH THE WEAK FLOW ALOFT. HEAVIEST RAINFALL IS EXPECTED ALONG THE PALMER DIVIDE AND UP AGAINST THE FOOTHILLS ROUGHLY SOUTH OF I-70 DURING THE EVENING HOURS. THROUGH THE NIGHT THESE STORMS SHOULD MOVE OFF THE FOOTHILLS AND OUT OVER EAST-CENTRAL COLORADO WHERE THEY SHOULD RAIN OUT BY MORNING. FOR THAT REASON HAVE HUNG ONTO THE LOW POPS OUT THERE. ON THURSDAY...MODELS SHOW THIS TROPICAL MOISTURE PLUME CURVING BACK OVER COLORADO AS INDICATED BY AN INCREASE IN PW VALUES AND SPECIFIC HUMIDITIES DURING THE DAY. THE INCREASE IN MOISTURE IS IN RESPONSE TO A GRADUAL WESTWARD SHIFT IN THE HOT UPPER LEVEL RIDGE OVER THE SOUTHERN GREAT PLAINS. AN INCREASE IN CLOUD COVER DURING THE DAY SHOULD KNOCK TEMPERATURES BACK AT LEAST A FEW DEGS FROM THOSE OBSERVED THE DAY BEFORE. FRIDAY THROUGH EARLY NEXT WEEK...MEDIUM RANGE MODELS SHOW THE HOT DOME OF HIGH PRESSURE AIR OVER THE GREAT PLAINS CONTINUING TO SHIFT WESTWARD AND BY LATE THIS WEEKEND...MANY OF THE MODELS SHOW THE AXIS OF A 596 DECIMETER HIGH PRESSURE RIDGE SITTING RIGHT ON COLORADO. MONSOONAL MOISTURE TRAPPED BENEATH THIS RIDGE WILL CONTINUE TO PRODUCE THE DAILY CYCLE OF LATE AFTERNOON AND EVENING T-STORMS THROUGH THE PERIOD. FOR NOW WILL GO WITH LOW PROBABILITIES SINCE THE EXACT POSITION OF THE RIDGE WILL DICTATE HOW MUCH PRECIP WE/LL SEE. AVIATION...SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. THE BEST CHANCE FOR SEEING A THUNDERSTORM WILL BE 22-02Z. PERHAPS A LITTLE SOONER NEAR THE FOOTHILLS. GUSTY OUTFLOW WINDS WILL LIKELY IMPACT AIRPORTS AFTER 22Z. THE MAIN THREAT WITH THE STORMS WILL BE HEAVY RAINFALL AND GUSTY OUTFLOW WINDS TO 40 KNOTS. VISIBILITY MAY FALL BELOW 2 MILES UNDER THE STRONGER STORMS DUE TO HEAVY RAINFALL. THERE IS A CHANCE THAT STORMS COULD LINGER THROUGH 06Z AS AN UPPER LEVEL DISTURBANCE MOVES OVER COLORADO. LIGHT DIURNAL WINDS WILL PREVAIL TODAY WITH WINDS SPEEDS PRIMARILY LESS THAN 10 KNOTS. HYDROLOGY...SCATTERED THUNDERSTORMS WITH SOME TRAINING OF ECHOES WILL KEEP A SMALL THREAT FOR FLASH FLOODING OVER THE EAST SLOPES THIS AFTERNOON AND EVENING. THE THREAT FOR FLASH FLOODING OVER THE FOOTHILL BURN SCARS WILL BE SLIGHTLY HIGHER TODAY WITH MORE STORMS EXPECTED OVER THE FOOTHILLS. HEAVY RAIN OCCURRED OVER PARTS OF SUMMIT COUNTY LAST NIGHT. RUNOFF FROM THE RAINFALL HAS CAUSED SOME RIVERS AND STREAMS TO RUN HIGH. A SMALL STREAM FLOOD ADVISORY IS EFFECT THROUGH LATE THIS MORNING. SOUTH PLATTE RIVER CONTINUES TO RUN HIGH OVER NORTHEAST COLORADO WITH FLOOD ADVISORIES CONTINUING FROM BALZAC TO JULESBURG FOR THE NEXT SEVERAL DAYS. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR THE NORTH CENTRAL MOUNTAINS AND NORTHERN FRONT RANGE FOOTHILLS FROM NOON MDT TODAY UNTIL MIDNIGHT MDT TONIGHT. && SHORT TERM...COOPER LONG TERM....BAKER AVIATION...COOPER
Hazardous weather outlook, Jul 19, 4:39 AM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 439 AM MDT TUE JUL 19 2011 COZ030>051-191700- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 439 AM MDT TUE JUL 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR OVER THE HIGH COUNTRY TODAY. FLOW ALOFT WILL SHIFT TO THE SOUTHWEST TODAY. THIS WILL HELP PUSH STORMS OFF THE HIGHER TERRAIN AND ONTO THE EASTERN PLAINS. MAIN THREAT WITH THE STORMS WILL CONTINUE TO BE HEAVY RAIN. FLASH FLOODING WILL BE POSSIBLE IS STORMS TRAIN OVER THE SAME AREA. VERY WARM TEMPERATURES ARE EXPECTED OVER THE EASTERN PLAINS TODAY WITH HIGHS IN THE MID 90S TO AROUND 100 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR THE MOUNTAINS AND ADJACENT PLAINS THROUGH EARLY NEXT WEEK. SLOW MOVING THUNDERSTORMS OVER AND NEAR THE FOOTHILLS ON WEDNESDAY EVENING COULD PRODUCE HEAVY RAINFALL RESULTING IN LOCALIZED FLOODING. THUNDERSTORMS SHOULD DECREASE IN COVERAGE ON FRIDAY AND BEYOND AS A STRONG RIDGE OF HIGH PRESSURE AND HOT AIR SHIFTS WESTWARD OVER THE STATE DURING THE WEEKEND. FOR THAT REASON TEMPERATURES DURING THE PERIOD ARE EXPECTED TO REMAIN GENERALLY ABOVE AVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MEIER/BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:08 PM MDT | Flash Flood Warning | BOU | Larimer | 2 hr |
| Jul 18, 6:57 PM MDT | Areal Flood Advisory | BOU | Summit | 93 min |
| Jul 18, 7:25 PM MDT | Flash Flood Warning | BOU | Summit | 95 min |
| Jul 18, 7:29 PM MDT | Areal Flood Advisory | BOU | Summit | 91 min |
| Jul 18, 8:30 PM MDT | Areal Flood Advisory | BOU | Park | 2 hr |
| Jul 18, 8:52 PM MDT | Flash Flood Warning | BOU | Summit | 113 min |
| Jul 18, 9:28 PM MDT | Areal Flood Advisory | BOU | Grand | 24 hr |
| Jul 18, 10:52 PM MDT | Areal Flood Advisory | BOU | Summit | 20 hr |
| Jul 19, 2:53 PM MDT | Special Weather Statement | BOU | Gilpin | 37 min |
| Jul 19, 3:27 PM MDT | Flash Flood Warning | BOU | Boulder | 2 hr |
| Jul 19, 4:19 PM MDT | Special Weather Statement | BOU | Broomfield | 26 min |
| Jul 19, 4:21 PM MDT | Areal Flood Advisory | BOU | Clear Creek, Gilpin, Jefferson, Park | 95 min |
| Jul 19, 4:58 PM MDT | Special Weather Statement | BOU | Broomfield | 32 min |
| Jul 19, 5:09 PM MDT | Special Weather Statement | BOU | Larimer | 36 min |
| Jul 19, 5:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 49 min |
| Jul 19, 5:37 PM MDT | Special Weather Statement | BOU | Denver | 23 min |
| Jul 19, 5:59 PM MDT | Special Weather Statement | BOU | Denver | 31 min |
Nearby
Flash Flood Watches in Colorado, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.